# SDR KNNA20130830

- Difficulty date: August 30, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N870AG
- Make and model: Boeing 7374Y0
- Aircraft serial: 23866
- Aircraft time: 52,291 hours, 41,291 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, F/A INDICATED A BURNING ODOR.   RETURNED TO DEPARTURE.  AFTER INITIATING DECENT FOR LANDING EXHAUST COOLING,  E & E AMBER LIGHT ILLUMINATED.
